MAUDE Adverse Event Report: MESH SUTRE, INC DURAMESH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

MESH SUTRE, INC DURAMESH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number MSI-2015
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
A review of the surgeon's report indicates that after using duramesh msi-2015 / lot #cb04pzb on a surgery performed (b)(6) 2023 the patient was observed on (b)(6) 2023 to require post-surgical intervention.The patient was admitted for an oncologic procedure and fascial closure with duramesh.The knots appeared to come unsecured post-surgery.Number of patients: 1.
 
Additional Manufacturer Narrative
The case was identified in the serious adverse events section of an interim registry report prepared by staff at (b)(6) university in preparation for journal publication in frontiers in surgery.Surgeon reported to manufacturer in a follow-up verbal interview that the device knot became unsecured due to only applying 3 throws, not alternating, a lapse in technique and user error.Post-surgical inquiry indicates patient has fully recovered.

Brand Name
DURAMESH
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
MESH SUTRE, INC
980 n. michigan ave
suite 1400
chicago IL 60611
Manufacturer (Section G)
MESH SUTURE, INC
980 n. michigan ave
suite 1400
chicago IL 60611
Manufacturer Contact
richard kearns
980 n. michigan ave
suite 1400
chicago, IL 60611
2063902146
MDR Report Key18351022
Report Number3025431509-2023-00003
Device Sequence Number6268658
Product Code GAW
UDI-Device Identifier00850008298097
UDI-Public00850008298097
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211178
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMSI-2015
Device Catalogue NumberMSI-2015
Device Lot NumberCB04PZB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite